On the optimization of evasion parameters in quasilinear
Doklady Akademii Nauk, Tome 346 (1996) no. 4, pp. 452-454
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_346_4_a4,
author = {L. P. Yugai},
title = {On the optimization of evasion parameters in quasilinear},
journal = {Doklady Akademii Nauk},
pages = {452--454},
year = {1996},
volume = {346},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_346_4_a4/}
}
L. P. Yugai. On the optimization of evasion parameters in quasilinear. Doklady Akademii Nauk, Tome 346 (1996) no. 4, pp. 452-454. http://geodesic.mathdoc.fr/item/DAN_1996_346_4_a4/